Alert archive / California / High Wind Warnings in 2010
High Wind Warning 8, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Nov 27, 2010, 1:27 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Nov 27, 2010, 8:00 PM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2010, 1:27 PM PST (21:27 UTC)
- In effect from
- Nov 27, 2010, 8:00 PM PST
- Expired
- Nov 28, 2010, 10:00 AM PST
- In force
- 14 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2600 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
931 WWUS76 KSGX 272127 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 127 PM PST SAT NOV 27 2010 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS OF SOUTHWESTERN CALIFORNIA TONIGHT AND SUNDAY... .A FAST MOVING STORM SYSTEM WILL BRING STRONG GUSTY WEST WINDS TONIGHT THROUGH SUNDAY MORNING. WINDS IN THE MOUNTAINS AND HIGH DESERTS WILL PEAK BETWEEN 25 TO 40 MPH TONIGHT WITH GUSTS OVER 60 MPH AT TIMES. WINDS IN THE LOW DESERTS WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGEST WINDS WILL BE OVER THE MOUNTAIN CRESTS AND ON THE DESERT SLOPES OF THE MOUNTAINS. GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH SUNDAY AFTERNOON BEFORE SUBSIDING SUNDAY EVENING. CAZ055-056-058-060-280600- /O.UPG.KSGX.HW.A.0005.101128T0400Z-101128T1400Z/ /O.NEW.KSGX.HW.W.0008.101128T0400Z-101128T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 127 PM PST SAT NOV 27 2010 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: STRONGEST WINDS WILL OCCUR LATE THIS EVENING THROUGH EARLY SUNDAY MORNING. WINDS WILL WEAKEN SLIGHTLY THROUGH THE AFTERNOON...DIMINISHING BY SUNDAY EVENING. * WINDS: WINDS WILL BE 25 TO 40 MPH WITH LOCAL GUSTS OVER 60 MPH. THE STRONGEST WINDS WILL BE OVER THE MOUNTAIN CRESTS AND ON THE DESERT SLOPES OF THE MOUNTAINS. * VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN BLOWING DUST IN THE DESERTS. BLOWING SNOW AND PATCHY FOG WILL REDUCE VISIBILITY TO LESS THAN 3 MILES AT TIMES IN THE MOUNTAINS. * IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE PREPARED FOR STRONG WINDS IN THE MOUNTAINS AND DESERTS. DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ061-062-280600- /O.UPG.KSGX.HW.A.0005.101128T0400Z-101128T1400Z/ /O.NEW.KSGX.WI.Y.0041.101128T0400Z-101128T1800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 127 PM PST SAT NOV 27 2010 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: STRONGEST WINDS WILL OCCUR TONIGHT THROUGH EARLY SUNDAY MORNING. WINDS WILL GRADUALLY DIMINISH THROUGH SUNDAY EVENING. * WINDS: WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGEST WINDS WILL BE NEAR THE FOOTHILLS AND THROUGH AND BELOW THE BANNING PASS. * VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN BLOWING DUST AT TIMES. * IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE PREPARED FOR STRONG WINDS IN THE MOUNTAINS AND DESERTS. DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND/OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SS
3 follow-up statements
414 WWUS76 KSGX 280305 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 705 PM PST SAT NOV 27 2010 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS OF SOUTHWESTERN CALIFORNIA TONIGHT AND SUNDAY... .A FAST MOVING STORM SYSTEM WILL BRING STRONG GUSTY WEST WINDS TONIGHT THROUGH SUNDAY MORNING. WINDS IN THE MOUNTAINS AND HIGH DESERTS WILL PEAK BETWEEN 25 TO 40 MPH TONIGHT WITH GUSTS OVER 60 MPH AT TIMES. WINDS IN THE LOW DESERTS WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGEST WINDS WILL BE OVER THE MOUNTAIN CRESTS AND ON THE DESERT SLOPES OF THE MOUNTAINS. GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH SUNDAY AFTERNOON BEFORE SUBSIDING SUNDAY EVENING. CAZ055-056-058-060-281200- /O.CON.KSGX.HW.W.0008.101128T0400Z-101128T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 705 PM PST SAT NOV 27 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. * TIMING: STRONGEST WINDS WILL OCCUR LATE THIS EVENING THROUGH EARLY SUNDAY MORNING. WINDS WILL WEAKEN SLIGHTLY THROUGH THE AFTERNOON...DIMINISHING BY SUNDAY EVENING. * WINDS: WINDS WILL BE 25 TO 40 MPH WITH LOCAL GUSTS OVER 60 MPH. THE STRONGEST WINDS WILL BE OVER THE MOUNTAIN CRESTS AND ON THE DESERT SLOPES OF THE MOUNTAINS. * VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN BLOWING DUST IN THE DESERTS. BLOWING SNOW AND PATCHY FOG WILL REDUCE VISIBILITY TO LESS THAN 3 MILES AT TIMES IN THE MOUNTAINS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. * IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE PREPARED FOR STRONG WINDS IN THE MOUNTAINS AND HIGH DESERTS. DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ061-062-281200- /O.CON.KSGX.WI.Y.0041.101128T0400Z-101128T1800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 705 PM PST SAT NOV 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. * TIMING: STRONGEST WINDS WILL OCCUR TONIGHT THROUGH EARLY SUNDAY MORNING. WINDS WILL GRADUALLY DIMINISH THROUGH SUNDAY EVENING. * WINDS: WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGEST WINDS WILL BE NEAR THE FOOTHILLS AND THROUGH AND BELOW THE BANNING PASS. * VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN BLOWING DUST AT TIMES. * IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE PREPARED FOR STRONG WINDS IN THE DESERTS. DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND/OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ATKIN
267 WWUS76 KSGX 281222 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 422 AM PST SUN NOV 28 2010 ...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS OF SOUTHWESTERN CALIFORNIA TODAY... .STRONG GUSTY WEST WINDS BEHIND A DEPARTING COLD FRONT WILL AFFECT SOUTHERN CALIFORNIA TODAY. WINDS IN THE MOUNTAINS AND HIGH DESERTS WILL PEAK BETWEEN 25 TO 40 MPH TONIGHT WITH GUSTS OVER 60 MPH AT TIMES. WINDS IN THE LOW DESERTS WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH. THE WINDS WILL SUBSIDE SUNDAY AFTERNOON AND EVENING. CAZ055-056-058-060-281800- /O.CON.KSGX.HW.W.0008.000000T0000Z-101128T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 422 AM PST SUN NOV 28 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * TIMING: STRONG WINDS THIS MORNING...WEAKENING SLIGHTLY THROUGH THE AFTERNOON. * WINDS: 25 TO 40 MPH WITH LOCAL GUSTS OVER 60 MPH. THE STRONGEST WINDS WILL BE OVER THE MOUNTAIN CRESTS AND ON THE DESERT SLOPES OF THE MOUNTAINS. * VISIBILITY: BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO LESS THAN 3 MILES AT TIMES. * IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE PREPARED FOR STRONG WINDS IN THE MOUNTAINS AND HIGH DESERTS. DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ061-062-281800- /O.CON.KSGX.WI.Y.0041.000000T0000Z-101128T1800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 422 AM PST SUN NOV 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * TIMING: STRONG WINDS THIS MORNING GRADUALLY DIMINISH THROUGH THIS AFTERNOON. * WINDS: WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGEST WINDS WILL BE NEAR THE FOOTHILLS AND THROUGH AND BELOW THE BANNING PASS. * VISIBILITY: LOCAL VISIBILITY WILL FALL TO BELOW 3 MILES IN BLOWING DUST. * IMPACTS: MOTORISTS TRAVELING OVER THE HOLIDAY WEEKEND SHOULD BE PREPARED FOR STRONG WINDS IN THE DESERTS. DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND/OR GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
365 WWUS76 KSGX 281744 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 944 AM PST SUN NOV 28 2010 CAZ055-056-058-060-281845- /O.EXP.KSGX.HW.W.0008.000000T0000Z-101128T1800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 944 AM PST SUN NOV 28 2010 ...HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING. WINDS HAVE WEAKENED THIS MORNING AND THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. GUSTY ONSHORE WINDS WILL CONTINUE THROUGH THE AFTERNOON...BUT THEY ARE EXPECTED TO REMAIN BELOW ADVISORY AND WARNING STRENGTH. $$ CAZ061-062-281845- /O.EXP.KSGX.WI.Y.0041.000000T0000Z-101128T1800Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 944 AM PST SUN NOV 28 2010 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING. WINDS HAVE WEAKENED THIS MORNING AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. GUSTY ONSHORE WINDS WILL CONTINUE THROUGH THE AFTERNOON...BUT THEY ARE EXPECTED TO REMAIN BELOW ADVISORY STRENGTH. $$ SS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Nov 27, 9:30 AM PST, 3 hours 57 minutes earlier.
Area forecast discussion, Nov 27, 9:30 AM PST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PST SAT NOV 27 2010 .SYNOPSIS...UPPER LEVEL LOW PRESSURE APPROACHING FROM THE NORTHWEST WILL BRING GUSTY WEST WINDS AND A CHANCE OF SHOWERS TONIGHT INTO SUNDAY. HIGH PRESSURE BUILDING OVER THE GREAT BASIN SUNDAY NIGHT WILL BRING DRY WEATHER AND GUSTY OFFSHORE WINDS MONDAY AND TUESDAY. COOLER AND INCREASED CLOUDINESS TOWARDS THE END OF THE WEEK. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (REMAINDER OF TODAY-TUESDAY)... SKIES WERE CLEAR THIS MORNING AND HIGH CLOUDS ARE CURRENTLY MOVING IN FROM THE NORTHWEST. THE 12Z KNKX SOUNDING SHOWS A SURFACE BASED INVERSION WITH WEAK WINDS IN THE LOW LEVELS AND MODERATE WEST WINDS ALOFT. ONSHORE GRADIENTS AND TRENDS WITH ABOUT 2 MB SAN-IPL. THE UPPER TROUGH IS STILL ON TRACK TO MOVE INTO SOUTHERN CALIFORNIA LATE THIS EVENING. THE VORT MAX AROUND THE BASE OF THE TROUGH AND THE UPPER JET WILL PASS OVER THE NORTHERN PART OF THE CWA LATE THIS EVENING THROUGH SUNDAY MORNING. HOWEVER...MOISTURE IS LIMITED SO PRECIPITATION WILL BE LIGHT. RAINFALL TOTALS IN THE COASTAL AND VALLEY WILL GENERALLY BE LESS THAN 0.15 INCHES AND THE DESERTS SHOULD GET LESS THAN 0.05 INCHES. IN THE MOUNTAINS...STRONG UPSLOPE FLOW WILL HELP ENHANCE PRECIP ON THE WEST FACING SLOPES...WITH THE FAVORED LOCATIONS GETTING OVER ONE-QUARTER INCH. OTHERWISE...TOTALS IN THE MOUNTAINS WILL BE ABOUT 0.15 TO 0.25 INCHES. THE SNOW LEVEL WILL BE NEAR 5500 FT WHEN PRECIP BEGINS TONIGHT...THEN LOWER TO 4000-4500 FT BY SUNDAY MORNING AS THE COLD FRONT PASSES. ONLY A COUPLE INCHES OF SNOW IS EXPECTED EVEN AT THE HIGHER ELEVATIONS...SO NO WINTER WEATHER ADVISORIES WILL BE NEEDED. STRONG GUSTY WEST WINDS WILL ALSO ACCOMPANY THIS SYSTEM. WINDS WILL INCREASE THIS EVENING AND CONTINUE THROUGH SUNDAY MORNING...THEN GRADUALLY DIMINISH THROUGH THE DAY. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS AND DESERTS. WINDS IN THESE AREAS ARE EXPECTED TO BE BETWEEN 25 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH. THIS QUICK MOVING SYSTEM WILL EXIT THE REGION BY SUNDAY AFTERNOON...WITH JUST A FEW SHOWERS LINGERING IN THE MOUNTAINS. SUNDAY WILL ALSO BE QUITE COOL...WITH MAX TEMPS 10 TO 15 DEGREES BELOW SEASONAL AVERAGES. GUSTY NORTHEAST OFFSHORE WINDS WILL DEVELOP BY MONDAY MORNING AS SURFACE HIGH PRESSURE BUILDS OVER THE GREAT BASIN. WINDS WILL BE STRONGEST THROUGH AND BELOW THE PASSES AND CANYONS ON MONDAY MORNING...WITH A SECOND WEAKER PEAK ON TUESDAY MORNING. GRADUAL WARMING MONDAY AND TUESDAY UNDER WEAK TO MODERATE OFFSHORE FLOW AND A WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE. NIGHTS WILL REMAIN COOL. && .LONG TERM (WEDNESDAY-SATURDAY)... THE WARMER WEATHER CONTINUES ON WEDNESDAY AS WEAK OFFSHORE FLOW PERSISTS. COOLER THURSDAY THROUGH SATURDAY AS A COUPLE SHORT WAVE TROUGHS MOVE BY TO THE NORTH. AT THIS TIME THEY LOOK TOO WEAK AND TOO FAR NORTH TO GENERATE ANYTHING MORE THAN SOME DRIZZLE. && .AVIATION... 271600Z...VFR UNDER A MOSTLY CLEAR SKY WITH UNRESTRICTED VIS INTO THIS AFTERNOON. AFTER 00Z...SCT CLOUDS BELOW 5K FT MSL WILL SPREAD INLAND AND THICKEN THROUGH 06Z WITH BKN-OVC MVFR CIGS BECOMING WIDESPREAD WEST OF THE MOUNTAINS. SCATTERED -RA/SHRA EXPECTED OVER COASTAL AREAS THROUGH THE NIGHT...ENDING BY SUNRISE SUN. CLOUDS AND LIGHT PCPN WILL OBSCURE THE HIGHER TERRAIN AS WELL. WESTERLY WINDS WILL INCREASE TO 35 TO 50 KT OVER THE MOUNTAIN CRESTS RESULTING IN POSSIBLE WIND SHEAR...STRONG UDDFS...AND POSSIBLE ROTOR ACTIVITY NEAR THE DESERT SLOPES...ESPECIALLY VCNTY KPSP. && .MARINE... 271600Z...WESTERLY WINDS INCREASING LATE TODAY THROUGH EARLY SUN. SHORT PERIOD WEST SWELL FORECAST TO BUILD THROUGH EARLY SUN... POSSIBLY REACHING 8 TO 10 FEET SUN MORNING OVER THE OUTER WATERS. WINDS OF 25 KTS WITH GUSTS OVER 30 KTS ARE EXPECTED TO COMBINE WITH THE STEEP SWELL TO CREATE HAZARDOUS SMALL CRAFT CONDITIONS. AN ADVISORY HAS BEEN POSTED SAT NIGHT THROUGH SUN. WIND AND SEAS SHOULD SUBSIDE LATE SUN NIGHT. && .SGX WATCHES/WARNINGS/ADVISORIES...HIGH WIND WATCH FOR MOUNTAINS/DESERTS EXCEPT SANTA ANA MTNS TONIGHT...SEE LAXNPWSGX. && PUBLIC...SS AVIATION/MARINE...PG
Hazardous weather outlook, Nov 27, 4:00 AM PST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST SAT NOV 27 2010 CAZ042-043-048-050-055>058-060>062-280000- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PST SAT NOV 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WATCH IS IN EFFECT FOR THE MOUNTAINS AND DESERTS TONIGHT FOR SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS TO 60 MPH. SCATTERED SHOWERS TONIGHT WITH SNOW IN THE MOUNTAINS ABOVE 5500 FEET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...WINDY WITH SHOWERS ENDING. MONDAY AND TUESDAY...GUSTY OFFSHORE WINDS THROUGH THE MOUNTAIN PASSES AND INTO THE VALLEYS. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 8:08 PM PST | Small Craft Advisory | SGX | 47 hr | |
| Nov 26, 8:54 PM PST | High Wind Watch | SGX | Riverside, San Bernardino, San Diego | 17 hr |
| Nov 27, 1:27 PM PST | Wind Advisory | SGX | Riverside, San Diego | 21 hr |
Nearby
High Wind Warnings in California, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.